# SDR AT9900200

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 692
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LEFT HAND LOWER FUSELAGE FRAME FITTING AT BS 692 CRACKED AT THE BOLT HOLE IN UPPER FLANGE IN FORWARD LOWER INBOARD CORNER OF LEFT WHEEL WELL.  STOP DRILLED CRACK, VERIFY BY HFEC, FABRICATED REPAIR ANGLE, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-2A, 51-10-3, AND RES NR 99388.
